# SDR C2XA10SH124

- Difficulty date: April 11, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N18557
- Make and model: Emb EMB-145LR
- Aircraft serial: 145596
- Aircraft time: 18,775 hours, 14,210 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334047
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK WORKING RIVETS ON RT FUSELAGE SKIN BETWEEN FR 77-79.  REPAIRED FUSELAGE SKIN IAW EC5330-02101.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
